Free minimal actions of countable groups with invariant probability measures

Elek, Gabor (2021) Free minimal actions of countable groups with invariant probability measures. Ergodic Theory and Dynamical Systems, 41 (5). 0-0. ISSN 0143-3857

[img]
Text (Free minimal actions of countable groups with invariant probability measures)
properuj.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (286kB)

Abstract

We prove that for any countable group Γ there exists a free minimal continuous action α : Γ → C on the Cantor set admitting an invariant Borel probability measure.

Item Type:
Journal Article
Journal or Publication Title:
Ergodic Theory and Dynamical Systems
Additional Information:
https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/abs/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 41 (5), pp. 1369 - 1389 2021, © 2021 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
140422
Deposited By:
Deposited On:
17 Jan 2020 11:15
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Dec 2021 11:24